# SDR SWAA2015042738963

- Difficulty date: April 16, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N965AT
- Make and model: Boeing 717-200
- Aircraft serial: 55026
- Aircraft time: 38,379 hours, 25,658 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 5940766
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR MEMBRANE DOUBLER CRACKED AT BS 200, RBL 46.  REPAIRED DOUBLER IAW SRM.
